# SDR CALA2022021800418

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 66,531 hours, 22,686 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A12214
- Condition: Dented
- Location: Fr727estr21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME 727E STRINGER 21L FRAME HAS DENT. FLIGHT CYCLES,PART 2 ? INSPECTION REQUIREMENTS 1. TO BE THRESHOLD.PART 3 PERMANENT REPAIR1. THE REPAIR ACCOMPLISHED REPETITIVE INSPECTION REQUIRMENTS (RIR). THERE IS NO TERMINATING DETERMINED BY ENGINEERING BEFORE THE AIRCRAFT REACHES THE NOTED IN PART 1 IS A CATEGORY. B REPAIR REQUIRING ACTION FOR THESE RIR. PERFORMED INTERIM REPAIR PER ECRA 5311-02756, INITIATE A DTA DIP TO READ ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 50,000 TOTAL VERIFIED DIP REQUIREMENTS.
